Suffering panic/anxiety attacks, psychiatrist keeps increasing meds, feel my brain is sleeping?

I m suffering in anxiety. severe symptoms show on 19 August, 2016 when i get pannic attacks. i consult with psychiatrist. he diagnosed that this is anxiety. at start i thought i m going to die then pannic attacks come. fear of deth i feel when get pannic attack. he prescribed me Prolexa 10mg half tablet for six days then full dose after 6 days upto six months, and half tablet of rivotril for 12 days then stop taking rivotril. after one week i m feeling better but after one week i again got pannic attack at night when i was sleeping. after 4 days again i recover. then after 15 days again pannic attacks start i consult the doctor he increased the dose of prolexa tablet from one tablet to one and half tablet. again i recover. 10 days ago again i suffer in pannic attacks. again my doctor increase the dose and this time medication shows side effects due to higher dose. now my head feel heaviness and i feel that my brain is not fresh and severe dizziness. and i feel that half of my brain is sleeping. i want to ask these side effects are due to higher dose?? or something else is cause of these symptoms. i also want to ask how much time i have to take medicine to recover anxiety?? plzzzz suggest some suggestions i will be thankful to you.





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
i feel that these symptoms are due to high dose of the medicines you have been taking . You should avoid taking such high doses. You should consult your psychiatrist and ask if he could change the tablet. To get cured from this conditon ,you may take 1-3 months,depending upon the severity of the symptoms.
Thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to questiodoctors.com
This sounds awful …all these medications and dose increase is not an enough treatment …you need psychological counseling more than all all what you are going on now…
You need to find a yoga and meditation class to subscribe and start it ASAp..otherwise you are losing time …

shw12
Member
shw12

HI
I DONT THINK THIS IS HAPPENING DUE TO OVER DOSE OF MEDICINES,AS THE DOSAGE THAT YOU HAVE BEEN PRESCRIBED RECENTLY IS WELL UNDER THERAUPEUTIC LEVELS.
ANY OTHER SUPER ADDED CONDITON MAY BE THE CAUSE.
GET A CT SCAN OF BRAIN WITH CONTRAST DONE.

mrsshalini14
Member
mrsshalini14

hello there
the feeling that you are having of the brain being sleepy may be due to the sedative effect of the medicines that you have been taking. Increasing its dose will not cure you. it will just help you temporarily. either change the medicine or get a second opinion from another psychiatrist.
it may take around 6 months to come out of it completely.

wpDiscuz